Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sores on soft palate, might be canker sores, recurring condition. HIV symptoms?

Hi I frequently get the sores on my soft palate and just thought they were canker sores. Christmas I had them and a month later they are back. After looking up how often someone can get canker sores I have stumbled across several senarios. My most concerned one is that if can be linked to HIV . Any suggestions or thoughts on that. Thanks.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response

Welcome to HCM.

Of course oral sores over soft palate can occur in HIV disease. Herpes simplex infection, yeast infection, aphthous ulcers are common to get with HIV disease. At the same time all that appears in mouth are not necessarily due to HIV. Above said lesions can occur with anybody who is not having HIV also.
If you think that you are at risk for HIV, test yourself for HIV to rule out the same and consult your physician and get cured.

Get well soon.
Dr S.Murugan
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor